default search action
"Potential Singularity for a Family of Models of the Axisymmetric ..."
Thomas Y. Hou, Tianling Jin, Pengfei Liu (2018)
- Thomas Y. Hou, Tianling Jin, Pengfei Liu:
Potential Singularity for a Family of Models of the Axisymmetric Incompressible Flow. J. Nonlinear Sci. 28(6): 2217-2247 (2018)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.